# SDR SCNA20251211478

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-800
- Aircraft serial: 41128
- Aircraft time: 25,700 hours, 15,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHTS AND FLOOR PATH LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06. WITH THE OVERWING EXIT LIGHTS COMING ON BUT FLOOR PATH LIGHTS STILL OUT.  RELAMPED FLOOR PATH EXIT LIGHTS IAW AMM 33-51-01. OPS CHECKED GOOD.  OK FOR SERVICE
